# SDR SIMA20160331007

- Difficulty date: March 31, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 28,648 hours, 24,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1452569003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 SHEAR CLIP CORRODED LOWER AFT CORNER OF CARGO DOOR CUT OUT.  REPAIRED SHEAR CLIP AT FRAME 68 IAW SRM 53-31-04 & ETN EM-53-272.
